A Fourier approach to non-parametric deconvolution of a density estimate.

Diggle, Peter J. and Hall, P. (1993) A Fourier approach to non-parametric deconvolution of a density estimate. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 55 (2). pp. 523-531. ISSN 1369-7412

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Additional Information:
e-articles available from 1997.
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19627
Deposited By:
Deposited On:
11 Nov 2008 16:41
Refereed?:
Yes
Published?:
Published
Last Modified:
25 Apr 2020 01:48